# SDR ANCF2013021800148

- Difficulty date: February 18, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N538AV
- Make and model: Airbus A320-214
- Aircraft serial: 5398
- Aircraft time: 349 hours, 403 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF THE UPPER ECAM TURNED BLANK A REJECTED TAKEOFF WAS DONE AT 30 KTS THE MAXIMUM TIRE TEMPERATURE DURING TAKEOFF RUN WAS 290 (BRAKES).  IN ACCORDANCE WITH AMM 31-36-22-000-001A THE EWD WAS SWAPPED WITH F/O ND IS DEFERRED TO DMI #14 MEL 31-63-01-3 CAT C.
